Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mucus build up after Tonsillectomy

Hello I just gor my tonsils out a week ago and my chest has felt like it is a lot of mucus or something really think on my chest and in my throat I have felt so bad that I took a Xopenex treatment to get the mucus up and now I have been coughing up sooo much mucus all night long I am still in some pain tho The mucus is yellow and clear also but really really thick I dont know why this is doing this but I need answers I also want to know if it was too early for some of my scabs to come off of my throat
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  3729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems while doing tonsillectomy some exudate and infection might have gone in the respiratory tract causing this problem.
Go for Xray,
Go for blood TC,DC, for infection in the lungs.
After reports go for antibiotic course and cough suppressant syrup will give you reliefok and bye.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor